MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401932
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, a kink was identified 4 cm from the distal tip, which is distal to the transition point.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The most likely root cause is mishandling, including shipping and storage conditions, subsequent to distribution from stryker.The instructions for use (ifu) state: inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.Connect the catheter to the corresponding cable connector.Connect the cable to the correct electronic equipment for recording and/or sensing.Observe polarity of proximally located connector pins of the interface cable when connecting to the electronic equipment.Isolate any unused connector pins to reduce development of accidental current pathways to the heart.Follow a suitable electrophysiology study protocol.Do not autoclave catheter.Do not use for electrical ablation.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long term pacing.The reported event will be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that during the case, the electrophysiology catheter became extremely bent and would not read properly.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key8392790
Report Number0002090040-2019-00007
Device Sequence Number1576332
Product Code NLH
UDI-Device Identifier00885825007355
UDI-Public00885825007355
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number401932
Device Catalogue Number401932RR
Device Lot Number3697512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1